I think I’ve mentioned before, a few months ago ‘they’ put me on new medications. One of the side effects of these new meds is possible weight loss (among other side effects that I’m lucky enough to suffer from also, but that’s not the topic of this little missive so I will leave THAT to your imaginations…..you’re welcome!)
As I was saying….weight loss is a benefit if you ask me, not a side effect, but whatever you want to call it I’m all for it.
BUT….I would like to have a little chat with the Weight Loss Gods here….
I have lost a few pounds. Not as much as I would like but, nevertheless, I have lost. It’s going in the right direction. The problem I’m having is WHERE I’m losing it.
I would like to ask whoever is in charge of these things if it wouldn’t be possible, in the future, to lose it in more pleasing places.
The first place I notice the loss is always in my boobs (sorry boys, skip this part if it’s more than you want to know about your mother….lol.) So that part is par for the course.
Next I noticed my arms were getting skinnier, my forearms to be exact. Then my fingers……
I want to state here and now that I appreciate the fact that my fingers no longer look like Vienna sausages but in the big scheme of things….and here is where I’m directing my comments to the Weight Loss Gods…..couldn’t you have gone for something a little more significant…say, for instance, my chicken neck double chin?
I mean REALLY? FINGERS????
Don’t get me wrong, I’m glad that I’m losing the extra pounds, it’s healthier, I understand that, all I’m saying is could you find it in your Godly hearts to maybe carve a little off around my waist?
I mean fingers and toes, forearms and boobs are all okay but for the next installment let’s work on the ‘bigger picture’, okay?
Thank you for your assistance in this matter,
Very truly yours, robin cox walsh